Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 278013, 8 pages
http://dx.doi.org/10.1155/2013/278013
Research Article

Multiple Solutions for a Singular Quasilinear Elliptic System

1College of Science, Hohai University, Nanjing 210098, China
2College of Mathematics and Statistics, Yili Normal University, Yining 835000, China
3Science and Information College, Qingdao Agricultural University, Qingdao 266109, China

Received 12 August 2013; Accepted 5 September 2013

Academic Editors: F. Khani and H. Xu

Copyright © 2013 Lin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Chen, Caisheng Chen, and Zonghu Xiu, “Multiple Solutions for a Singular Quasilinear Elliptic System,” The Scientific World Journal, vol. 2013, Article ID 278013, 8 pages, 2013. https://doi.org/10.1155/2013/278013.